MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA REV CCK VE 18MM R 3-5+ CD; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA REV CCK VE 18MM R 3-5+ CD; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent revision surgery for a fractured cck poly post one year, eight months post implantation.Only the bearing was replaced.
 
Additional Manufacturer Narrative
Cmp (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Visual examination of the returned product identified signs of use, including gouges and pits.The post has fractured off confirming complaint.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Examination revealed abrasions, gouges, and pitting on the condyles, with severe damage around the screw hole.The post fracture was likely caused by overloading, possibly worsened by impingement damage at the post base.A significant amount of uhmwpe is missing, and the exact cause cannot be fully determined without more information.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Insufficient information provided to perform a compatibility check.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.Complaint is confirmed based on product evaluation.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA REV CCK VE 18MM R 3-5+ CD
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20724492
Report Number0001822565-2024-03618
Device Sequence Number12408060
Product Code JWH
UDI-Device Identifier00889024555075
UDI-Public(01)00889024555075(17)270818(10)65596783
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42522800418
Device Lot Number65596783
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale